Foliated structure of the Kuranishi space and isomorphisms of deformation families of compact complex manifolds
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 44 (2011) no. 3, pp. 495-525.

Consider the following uniformization problem. Take two holomorphic (parametrized by some analytic set defined on a neighborhood of 0 in p , for some p>0) or differentiable (parametrized by an open neighborhood of 0 in p , for some p>0) deformation families of compact complex manifolds. Assume they are pointwise isomorphic, that is for each point t of the parameter space, the fiber over t of the first family is biholomorphic to the fiber over t of the second family. Then, under which conditions are the two families locally isomorphic at 0? In this article, we give a sufficient condition in the case of holomorphic families. We show then that, surprisingly, this condition is not sufficient in the case of differentiable families. We also describe different types of counterexamples and give some elements of classification of the counterexamples. These results rely on a geometric study of the Kuranishi space of a compact complex manifold.

Considérons le problème d’uniformisation suivant. Prenons deux familles de déformation holomorphes (paramétrées par un ensemble analytique défini dans un voisinage de 0 dans p pour p>0) ou différentiables (paramétrées par un voisinage de 0 dans p pour p>0) de variétés compactes complexes. Supposons-les ponctuellement isomorphes, c’est-à-dire que, pour tout point t de l’espace des paramètres, la fibre en t de la première famille est biholomorphe à la fibre en t de la deuxième famille. Sous quelle(s) condition(s) les deux familles sont-elles localement isomorphes en 0 ? Dans cet article, nous donnons une condition suffisante dans le cas de familles holomorphes. Nous montrons ensuite que, de façon surprenante, la condition n’est pas suffisante dans le cas des familles différentiables. Nous décrivons également plusieurs types de contre-exemples et donnons quelques éléments de classifications de ces contre-exemples. Ces résultats reposent sur une étude géométrique de l’espace de Kuranishi d’une variété compacte complexe.

DOI: 10.24033/asens.2148
Classification: 32G07, 57R30
Keywords: deformations of complex manifolds, foliations, uniformization
Mot clés : déformations de variétés complexes, feuilletages, uniformisation
@article{ASENS_2011_4_44_3_495_0,
     author = {Meersseman, Laurent},
     title = {Foliated structure of the {Kuranishi} space and isomorphisms of deformation families of compact complex manifolds},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {495--525},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 44},
     number = {3},
     year = {2011},
     doi = {10.24033/asens.2148},
     mrnumber = {2839457},
     zbl = {1239.32012},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.2148/}
}
TY  - JOUR
AU  - Meersseman, Laurent
TI  - Foliated structure of the Kuranishi space and isomorphisms of deformation families of compact complex manifolds
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2011
SP  - 495
EP  - 525
VL  - 44
IS  - 3
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/asens.2148/
DO  - 10.24033/asens.2148
LA  - en
ID  - ASENS_2011_4_44_3_495_0
ER  - 
%0 Journal Article
%A Meersseman, Laurent
%T Foliated structure of the Kuranishi space and isomorphisms of deformation families of compact complex manifolds
%J Annales scientifiques de l'École Normale Supérieure
%D 2011
%P 495-525
%V 44
%N 3
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/asens.2148/
%R 10.24033/asens.2148
%G en
%F ASENS_2011_4_44_3_495_0
Meersseman, Laurent. Foliated structure of the Kuranishi space and isomorphisms of deformation families of compact complex manifolds. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 44 (2011) no. 3, pp. 495-525. doi : 10.24033/asens.2148. http://archive.numdam.org/articles/10.24033/asens.2148/

[1] F. Catanese, Moduli of algebraic surfaces, in Theory of moduli (Montecatini Terme, 1985), Lecture Notes in Math. 1337, Springer, 1988, 1-83. | Zbl

[2] W. Fischer & H. Grauert, Lokal-triviale Familien kompakter komplexer Mannigfaltigkeiten, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 1965 (1965), 89-94. | MR | Zbl

[3] O. Forster, Lectures on Riemann surfaces, Graduate Texts in Math. 81, Springer, 1981. | MR | Zbl

[4] H. Grauert, Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, Publ. Math. I.H.É.S. 5 (1960). | Numdam | MR | Zbl

[5] H. Grauert & H. Kerner, Deformationen von Singularitäten komplexer Räume, Math. Ann. 153 (1964), 236-260. | MR | Zbl

[6] P. A. Griffiths, The extension problem for compact submanifolds of complex manifolds. I. The case of a trivial normal bundle, in Proc. Conf. Complex Analysis (Minneapolis, 1964), Springer, 1965, 113-142. | MR | Zbl

[7] K. Kodaira & D. C. Spencer, On deformations of complex analytic structures. I, Ann. of Math. 67 (1958), 328-402. | MR | Zbl

[8] K. Kodaira & D. C. Spencer, On deformations of complex analytic structures. II, Ann. of Math. 67 (1958), 403-466. | MR | Zbl

[9] M. Kuranishi, New proof for the existence of locally complete families of complex structures, in Proc. Conf. Complex Analysis (Minneapolis, 1964), Springer, 1965, 142-154. | MR | Zbl

[10] M. Kuranishi, A note on families of complex structures, in Global Analysis (Papers in Honor of K. Kodaira), Univ. Tokyo Press, 1969, 309-313. | MR | Zbl

[11] D. Mumford, Further pathologies in algebraic geometry, Amer. J. Math. 84 (1962), 642-648. | MR | Zbl

[12] M. Namba, On deformations of automorphism groups of compact complex manifolds, Tôhoku Math. J. 26 (1974), 237-283. | MR | Zbl

[13] J. J. Wavrik, Obstructions to the existence of a space of moduli, in Global Analysis (Papers in Honor of K. Kodaira), Univ. Tokyo Press, 1969, 403-414. | MR | Zbl

[14] J. J. Wavrik, Deforming cohomology classes, Trans. Amer. Math. Soc. 181 (1973), 341-350. | MR | Zbl

[15] J. Wehler, Isomorphie von Familien kompakter komplexer Mannigfaltigkeiten, Math. Ann. 231 (1977/78), 77-90. | MR | Zbl

Cited by Sources: